Inverse problems for time-dependent singular heat conductivities - one-dimensional case

Show full item record



Permalink

http://hdl.handle.net/10138/40820

Citation

Gaitan , P , Isozaki , H , Poisson , O , Siltanen , S & Tamminen , J P 2013 , ' Inverse problems for time-dependent singular heat conductivities - one-dimensional case ' , SIAM Journal on Mathematical Analysis , vol. 45 , no. 3 , pp. 1675–1690 . https://doi.org/10.1137/120886510

Title: Inverse problems for time-dependent singular heat conductivities - one-dimensional case
Author: Gaitan, Patricia; Isozaki, Hiroshi; Poisson, Olivier; Siltanen, Samuli; Tamminen, Janne P.
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Date: 2013
Language: eng
Number of pages: 15
Belongs to series: SIAM Journal on Mathematical Analysis
ISSN: 0036-1410
URI: http://hdl.handle.net/10138/40820
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Gaitan_et_al._Siam_J._Math._Anal._2013.pdf 266.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record